I am currently on Neupro 3mg patch but this is now not working so well and I have a lot of skin irritation. Would like to try Requip. Can I take both initially while I withdraw from Neupro. Any advice on withdrawal as I have heard effects are quite bad
As you know the side effects of stopping the Neupro which was taken off the market in the US in 2008 can be discomforting. So you will need to taper per your doctors instruction. You can start the Requip and gradually increase to theraputic dose while you decrease the Neupro with the following warning:
During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
CNS stand for central nervous system just in case you didn't know. Of course, it is necessary to make this change while under a doctor's care.
I have several friends who take Requip and they have had good results with it. I wish you the very best,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 13 answers
Posted 26 Jun 2010 • 1 answer
I have been taking 2mg requip for almost 5 years for restless leg syndrome..will I have to take this
Posted 15 Aug 2013 • 2 answers
Posted 14 Jan 2015 • 2 answers
Posted 22 Feb 2016 • 0 answers